# SDR F3LA200800477

- Difficulty date: July 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5323095420002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED CORROSION ON PLATE BELOW TIE-DOWN PLATE AT FRAME C29 FWD CARGO COMPARTMENT. MAINT REMOVED AND REPLACED FITTING, REINSTALLED PLATE AND TIE-DOWN AT FWD CARGO COMPARTMENT FRAME C29 IAW SRM 51-42-11 AND 51-72-11. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
